# SDR R61A201901200087

- Difficulty date: December 24, 2018
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 22,427 hours, 15,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769463
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FR 17 HAS CORROSION ON TOP BEAM FLANGE BETWEEN LT AND RT SEAT TRACKS; LBL 12.5 AND RBL 12.5. REMOVED DAMAGED AREA ON FLOORBEAM FR 17 TOP BEAM FLANGE BETWEEN LT AND RT SEAT TRACKS; LBL 12.5 AND RBL 12.5 FABRICATED, LOCATED, DRILLED, AND APPLIED ALODINE TO INNER DOUBLER, SHIM, AND FILLER FOR FLOORBEAM FR 17 TOP BEAM FLANGE BETWEEN LT AND RT SEAT TRACKS; LBL 12.5 AND RBL 12.5 REF: SRM 53-00-10 REPAIR 03 HFEC INSPECTED CUTOUT PERFORMED IN WIP NR 5 IN ACCORDANCE WITH NTM PT6, 51-06-00-250-801-A. NO DEFECTS NOTED. INSTALLED INNER DOUBLER, SHIM, AND FILLER FOR FLOORBEAM FR 17 TOP BEAM FLANGE BETWEEN LT AND RT SEAT TRACKS; LBL 12.5 AND RBL 12.5 REPAIR. APPLIED TOPCOAT AND CIC TO FLOORBEAM FR 17 TOP BEAM FLANGE BETWEEN LT AND RT SEAT TRACKS; LBL 12.5 AND RBL 12.5 REPAIR REF: SRM 53-00-10 REPAIR 03.  SEE W/O H6609 SN 409 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
